# SDR AALA20130802005

- Difficulty date: August 1, 2013
- Submitted: August 3, 2013
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 55,012 hours, 6,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT SEAT 22C MISSING LAMP.  REPLACED LAMP FOR ESCAPE PATH LIGHT AT SEAT 22C.  OPERATIONS CHECKED NORMAL.
